# SDR CALA2014051991072

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 58,679 hours, 16,231 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Idler Link
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT ELEVATOR PCA'S FOUND ALL THREE IDLER LINKS WITH EXCESSIVE WEAR.  WEAR LIMIT IAW 27-31-05-6 01 IS REFERRED TO BY AMM 27-31-05 PG 424 SUB PARAGRAPH F 1.  LARGEST LIMIT FOR ANY BEARING IN THIS REFERENCE .003 INCHES.  MOVEMENT NOTED APPROXIMATELY .150 INCHES, ALL THREE IDLER LINKS.
